Variable degeneracy - Extensions of Brooks' and Gallai's theorems

O.V. Borodin, A.V. Kostochka, B. Toft

Research output: Contribution to journalJournal articleResearch

Original languageEnglish
JournalDiscrete Mathematics
Volume214
Pages (from-to)101-1
ISSN0012-365X
DOIs
Publication statusPublished - 2000

Cite this

Borodin, O.V. ; Kostochka, A.V. ; Toft, B. / Variable degeneracy - Extensions of Brooks' and Gallai's theorems. In: Discrete Mathematics. 2000 ; Vol. 214. pp. 101-1.
@article{77437590ba9711dc9626000ea68e967b,
title = "Variable degeneracy - Extensions of Brooks' and Gallai's theorems",
author = "O.V. Borodin and A.V. Kostochka and B. Toft",
year = "2000",
doi = "10.1016/S0012-365X(99)00221-6",
language = "English",
volume = "214",
pages = "101--1",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

Variable degeneracy - Extensions of Brooks' and Gallai's theorems. / Borodin, O.V.; Kostochka, A.V.; Toft, B.

In: Discrete Mathematics, Vol. 214, 2000, p. 101-1.

Research output: Contribution to journalJournal articleResearch

TY - JOUR

T1 - Variable degeneracy - Extensions of Brooks' and Gallai's theorems

AU - Borodin, O.V.

AU - Kostochka, A.V.

AU - Toft, B.

PY - 2000

Y1 - 2000

U2 - 10.1016/S0012-365X(99)00221-6

DO - 10.1016/S0012-365X(99)00221-6

M3 - Journal article

VL - 214

SP - 101

EP - 101

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -